×

zbMATH — the first resource for mathematics

On the holomorphic structure of \(G\)-orbits in compact Hermitian symmetric spaces. (English) Zbl 1136.32007
Summary: For every irreducible bounded symmetric domain \(D\) we are interested in the Cauchy-Riemann structure of the orbits under the real Lie group \(G = \operatorname{Aut}(D)\) in the compact Hermitian dual \(Z\) of \(D\). For orbits of this type we solve the CR-equivalence problem, compute explicitly their CR-automorphism groups and determine maximal holomorphic extendibility for continuous CR-functions and infinitesimal CR-transformations. The treatment is based on the Jordan-theoretic approach and some recent results by the author and D. Zaitsev [Invent. Math. 153, No. 1, 45–104 (2003; Zbl 1027.32032)].

MSC:
32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
17C50 Jordan structures associated with other structures
32V05 CR structures, CR operators, and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baouendi, M.S., Ebenfelt, P., Rothschild, L.P.: Real Submanifolds in Complex Spaces and Their Mappings. Princeton Math. Series 47, Princeton Univ. Press, 1998 · Zbl 0982.32030
[2] Boggess, A.: CR Manifolds and the Tangential Cauchy-Riemann Complex. Studies in Advanced Mathematics. CRC Press. Boca Raton Ann Arbor Boston London, 1991 · Zbl 0760.32001
[3] Helgason, S.: Differential Geometry and Symmetric Spaces. Academic Press, 1962 · Zbl 0111.18101
[4] Kaup, W.: Bounded symmetric domains and derived geometric structures. Rend. Mat. Acc. Lincei 13, 243-257 (2002) · Zbl 1098.32008
[5] Kaup, W.: Bounded symmetric domains and polynomial convexity. manuscripta math. 114, 391-398 (2004) · Zbl 1056.32011 · doi:10.1007/s00229-004-0469-6
[6] Kaup, W., Zaitsev, D.: On the CR-structure of compact group orbits associated with bounded symmetric domains. Inventiones Math. 153, 45-104 (2003) · Zbl 1027.32032 · doi:10.1007/s00222-002-0278-z
[7] Loos, O.: Bounded symmetric domains and Jordan pairs. Mathematical Lectures. Irvine: University of California at Irvine, 1977
[8] Palais, R.S.: A global formulation of the Lie theory of transformation groups. Mem. AMS, 1957 · Zbl 0178.26502
[9] Wolf, A.J.: Fine Structure of Hermitian Symmetric Spaces. Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969-1970), Pure and App. Math., Vol. 8, Dekker, New York, 1972, pp. 271-357
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.